Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Fixed points via ``biased maps''

Authors: G. Jungck and H. K. Pathak
Journal: Proc. Amer. Math. Soc. 123 (1995), 2049-2060
MSC: Primary 54H25; Secondary 47H10
MathSciNet review: 1283555
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization of compatible maps called "biased maps" is introduced and used to prove fixed point theorems for Meir-Keeler type contractions involving four maps. Extensions of known results are thereby obtained. In particular, a theorem by Kang and Rhoades is generalized.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25, 47H10

Retrieve articles in all journals with MSC: 54H25, 47H10

Additional Information

PII: S 0002-9939(1995)1283555-5
Keywords: S-biased maps, compatible maps, $ (\varepsilon ,\delta )$-contractions
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia